# SDR 95FDEA01254

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139132
- Condition: Gouged
- Location: Bs 1010-1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANEL IS SEVERELY NICKED AND GOUGED FROM BS 1010 TO 1090 STR 20 TO 26R, REQUIRING REPLACEMENT OF PANEL.  SKIN IS OUT OF LIMITS PER FEDEX SRM.  REMOVED DAMAGED SKIN AND REPLACED WITH NEW AT STA 1010 TO 1183 STR 20 TO 26R, IAW FEDEX SRM 51-30-2, BAC DRW 65-54583 AND EA NR 7-5300-25594.
